# SDR SRAA960803

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44910
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EMERGENCY EXIT LIGHT BY CREW DOOR NOT WORKING.  REPLACED EMERGENCY EXIT LIGHT, OPS CHECKED GOOD PER MM CH33.  (M)
